# SDR 2013FA0000674

- Difficulty date: November 8, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N720FS
- Make and model: Cessna 421C
- Aircraft serial: 421C1250
- Engine: Cont GTSIO520N
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: SMR2716
- Part serial: 13623
- Condition: Failed
- Location: De Ice System
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EYELET ATTACHMENT NOT FULLY INSULATED ALLOWING DIRECT SHORT TO GROUND ON ONE DE-ICE BOOT.  THE SECOND WAS A FAILED INBD CIRCUIT.
